# SDR SWIA2020091052442

- Difficulty date: August 20, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N145SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000484
- Aircraft time: 14,845 hours, 8,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Frames 12-14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, RT OUTBOARD FLOOR DOUBLER CORRODED AS MARKED FR 12-14.  C-CHECK RO 9/6/2020.  REMOVED AND REPLACED RT OUTBOARD FLOOR DOUBLER FR 12-14 REF SRM.  SEE CONTINUATION CARD FOR WORK PERFORMED.
